# SDR CA981109034

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC7102
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 21HE23RB
- Condition: Broken
- Location: Rt Mlg
- Part time: 1,561 hours
- Component: Menasco, 1510015
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. THERE WERE A NUMBER OF PROBLEMS FOUND.  LOCKING PINS ON WOW SWITCHES THAT HOLD CONNECTORS IN PLACE, ON RIGHT SIDE OUTBOARD IT WAS BROKEN DUE TO CORROSION, ON RIGHT INBOARD PINS BROKEN, BUT NO CORROSION.  LEFT INBOARD WOW SWITCH PINS ALSO BROKEN, NO CORROSION.   ALSO FOUND LOOSE AND BROKEN WIRE ON RIGHT LANDING GEAR WOW SWITCH HARNESS.
